| Model Number |
RBY4C0204-B |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the superior mesenteric artery (sma) using a ruby coil and a non-penumbra microcatheter.During the procedure, the ruby coil would not advance through the microcatheter; therefore, the physician decided to remove it.Upon removal, the physician lost access to the sma.The physician was unable to obtain access again; therefore, the coil embolization procedure was aborted.There was no report of an adverse effect to the patient.